MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING
Catalog Number 00MLX
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) had a strong burnt odor when it was on.It was also reported that the lcd display was defective.There was no patient involvement, no injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The device mlx 300w xenon lightsource (00mlx) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the xenon lightsource was received in used condition.The evaluation identified that the lcd display was damaged, and the front bezel, left side panel, and top trim were cracked.This is most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.Root cause analysis: the reported complaint is confirmed.The evaluation identified that the lcd display is damaged, and the front bezel, left side panel, and top trim are cracked.This is most likely due to rough handling/environmental damage.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24644387
Report Number3006697299-2026-00025
Device Sequence Number21292428
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown